MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ROLLATOR, KNOCK DOWN, WGNS

Medline Industries, LP MEDLINE; DBD-ROLLATOR, KNOCK DOWN, WGNS
Catalog Number WRX490530
Medical Device Problem Codes Fracture (1260); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one of the rear wheel bearings keep falling off of the wheel also stated one of the triangular knobs for a front wheel/leg keeps falling off.Customer stated the internal threading insert is stripped, the knob is in good condition.
 
Additional Manufacturer Narrative
It was reported that the rear wheel bearings keep falling off the wheel also stated one of the triangular knobs for a front wheel/leg keep falling off.Customer stated the internal threading insert is stripped, the knob is in good condition.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ROLLATOR, KNOCK DOWN, WGNS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
urmi parekh
MDR Report Key50192569
Report Number1417592-2026-14623
Device Sequence Number9915341
Product Code ITJ
UDI-Device Identifier00311917203065
UDI-Public00311917203065
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX490530
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown